# SDR UIEA2021031500562

- Difficulty date: March 14, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,237 hours, 13,988 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CD2
- Condition: Malfunctioned
- Location: Exahust Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB ON PUSHBACK AFTER ENG START FWD EQUP VLV EICAS MSG. RAN QRH LIGHT DID NOT EXT.( TRANSFERRED TO DMI 143825 IAW MEL 21-58-07 PROCEDURE 2. PLACARDS INSTALLED. MCC NOTIFIED.   LP 1329081: PERFORMED FIM 21-58-58 FT 939. REMOVED AND REPLACED OVERBOARD EXHAUST VALVE INDICATION RELAY IAW SWPM 20-81-22. OPS CHECK GOOD. MCC NOTIFIED. THIS CLEARS DMI 143825. PLAC REMOVED. )
